# SDR 2024F00026

- Difficulty date: January 21, 2024
- Submitted: February 7, 2024
- Operation: General aviation
- Aircraft: N455MH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9161
- Engine: Tmeca ARRIEL1E2
- Engine time: 8,851 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Part number: 9550162490
- Part serial: 3589
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON ENG STARTUP, #2 ENG, LOW FUEL PRESS LIGHT ILLUMINATED. REM'D #2 ENG LOW FUEL PRESS SWITCH. INSTALLED NEW PRESSURE SWITCH. PERFORMED GROUND RUN. FUNCTION CHK'D GOOD.
